# SDR DALA2024040804174

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0279376) CORROSION ON AFT SERVICE LOWER SILL WEB STA 967-986 RBL 48. REMOVED AND REPLACED LOWER MAIN SILL (WEB) AT AFT SERVICE DOOR R2 STA 967-986 RBL 48 IAW B737 SRM 51-40-02-0G AND DWG 147A8501.
